Numerische Mathematik

, Volume 83, Issue 3, pp 427–442

Finite volume schemes for Hamilton–Jacobi equations

Authors

  • G. Kossioris
    • Department of Mathematics, University of Crete, GR 71 409 Heraklion, Greece
  • Ch. Makridakis
    • Department of Mathematics, University of Crete, GR 71 409 Heraklion, Greece
  • P.E. Souganidis
    • Department of Mathematics, University of Wisconsin, Madison, WI 53706, USA
Original article

DOI: 10.1007/s002110050457

Cite this article as:
Kossioris, G., Makridakis, C. & Souganidis, P. Numer. Math. (1999) 83: 427. doi:10.1007/s002110050457

Summary.

We introduce two classes of monotone finite volume schemes for Hamilton-Jacobi equations. The corresponding approximating functions are piecewise linear defined on a mesh consisting of triangles. The schemes are shown to converge to the viscosity solution of the Hamilton–Jacobi equation.

Mathematics Subject Classification (1991):65M06, 65M12
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 1999